| Model Number |
9-ASD-024 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 24mm amplatzer septal occluder (aso) was chosen for implant using an unknown delivery system.When deploying a 24mm aso device the device consistently would "cobra head" and not conform correctly.The team removed device twice to re-prepared and had same result.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.A new 24mm amplatzer septal occluder was chosen and completed the procedure successfully.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable and discharged.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.It was indicated that there was interaction with intracardiac tissue during the occluder deployment and no angulation/kink in the delivery system upon deployment.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on available information and without the device to analyze, the cause of the reported device deformation could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
N/a.